×

zbMATH — the first resource for mathematics

Bourbaki seminar. Volume 2010/2011. Exposés 1027–1042. With an author index from 1948/49 to 2009/10. (Séminaire Bourbaki. Volume 2010/2011. Exposés 1027–1042. Avec table par noms d’auteurs de 1948/49 à 2009/10.) (English, French) Zbl 1257.00012
Astérisque 348. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-351-5/pbk). x, 496 p. (2012).

Show indexed articles as search result.

The articles of this volume will be reviewed individually. For Vol. 2009/2010 see Zbl 1230.00041.
Indexed articles:
Glass, Olivier, The return method in controllability and its applications in fluid mechanics [after Coron et al.], 1-16 [Zbl 1302.93045]
Kowalski, Emmanuel, Expanding sieves, 17-64 [Zbl 1323.11070]
Miller, Haynes, Kervaire invariant one [after M. A. Hill, M. J. Hopkins, and D. C. Ravenel], 65-98 [Zbl 1408.55010]
Werner, Wendelin, Discrete analyticity of the Ising model, 99-117 [Zbl 1269.82015]
Breuil, Christophe, The \(p\)-adic Langlands correspondence, the local-global compatibility and applications, 119-147 [Zbl 1280.14006]
Chambert-Loir, Antoine, Dependence relations and exceptional intersections, 149-188 [Zbl 1273.14068]
Naor, Assaf, Sparse quadratic forms and their geometric applications [following Batson, Spielman, and Srivastava]., 189-217 [Zbl 1264.15024]
Santambrogio, Filippo, Quantitative isoperimetric inequalities via optimal transport, 219-231 [Zbl 1277.51019]
Hales, Thomas C., The fundamental lemma and the Hitchin fibration, 233-263 [Zbl 1402.22008]
Oancea, Alexandru, Welschinger invariants, 265-297 [Zbl 1279.53081]
Scanlon, Thomas, A proof of the André-Oort conjecture via mathematical logic, 299-315 [Zbl 1271.14030]
Voisin, Claire, Sections rationnelles de fibrations sur les surfaces et conjecture de Serre, 317-337 [Zbl 1307.14028]
Houdayer, Cyril, Invariant percolation and measured theory of nonamenable groups, 339-374 [Zbl 1267.37005]
Huybrechts, Daniel, A global Torelli theorem for hyperkähler manifolds, 375-403 [Zbl 1272.32014]
Mironescu, Petru, The Jacobian determinant [after Brezis and Nguyen], 405-424 [Zbl 1277.46018]
Planchon, Fabrice, Global existence and scattering for the solutions of the mass-critical cubic Schrödinger equation in two space dimensions, 425-447 [Zbl 1296.35176]

MSC:
00B25 Proceedings of conferences of miscellaneous specific interest
11-06 Proceedings, conferences, collections, etc. pertaining to number theory
14-06 Proceedings, conferences, collections, etc. pertaining to algebraic geometry
20-06 Proceedings, conferences, collections, etc. pertaining to group theory
32-06 Proceedings, conferences, collections, etc. pertaining to several complex variables and analytic spaces
35-06 Proceedings, conferences, collections, etc. pertaining to partial differential equations
46-06 Proceedings, conferences, collections, etc. pertaining to functional analysis
53-06 Proceedings, conferences, collections, etc. pertaining to differential geometry
55-06 Proceedings, conferences, collections, etc. pertaining to algebraic topology
81-06 Proceedings, conferences, collections, etc. pertaining to quantum theory
PDF BibTeX XML Cite